May 5, 2010
i have HIV and recently my face and scalp have become so dry and flaky. i am presently taking Lamzid and feverenz as my medication. is there a connection to my being HIV positive and what can i do to releave the dryness and itchines.
Response from Dr. Frascino
HIV disease is associated with a variety of dermatological problems. Luckily most of them can be kept in reasonably good control with appropriate medications. Your dryness and itchiness may be related to seborrhea, eczema or a number of other conditions. It's impossible to determine exactly what the problem is over the Internet. I'd suggest you consult an HIV-knowledgeable dermatologist. Your HIV physician specialist should be able to refer you to someone who should be able to help you clear this itchy/flakey/annoying problem up.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.